# SDR CA120803004

- Difficulty date: July 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Lever
- Part number: 206064713103
- Condition: Defective
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF FUEL CONTROL LEVER, NEW LEVER FOUND TO HAVE MFG DEFECT. MATERIAL LEFT BEHIND ON INNER DIAMETER OF SERRATIONS DURING MFG PROCESS.  MATERIAL DOES NOT ALLOW LEVER TO FULLY SEAT AGAINST SERRATED WASHER.  ALL LEVERS PULLED FROM INVENTORY AND FOUND TO HAVE SAME DEFECT.
